MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-028
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 a 28 mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amplatzer delivery sheath for a left atrial appendage (laa) closure.Prior to the procedure, the patient was taking apirin and plavix.The activating clotting time (act) was 258 seconds.Heparin 12,000 units was administered.The device was implanted.On (b)(6) 2026, transesophageal echocardiogram (tee) confirmed a laminar/triangle shaped thrombus on the disc at the 6 month follow up post implant.The patient was started on xarelto to manage the thrombus.The patient status was stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50039228
Report Number2135147-2026-05143
Device Sequence Number18768538
Product Code NGV
UDI-Device Identifier00811806013503
UDI-Public(01)00811806013503(17)290930(10)10586032
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-028
Device Catalogue Number9-ACP2-010-028
Device Lot Number10586032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight151 LB